# SDR 04FDEA01638

- Difficulty date: June 8, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC74903
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - I/B FLAP VANE I/B TEE FITTING BORE FOUND CORRODED.  RIGHT WING - I/B FLAP VANE I/B TEE FITTING BORES CORROSION REMOVED PER SRM 51-21-01 VOL 2.  BORES DIAMETER: FWD=0.879 INCH, CENTER=0.880 INCH, AFT=0.880 INCH.  FPI CARRIED   OUT, RESULT: NO CORROSION AND NO CRACK EVIDENT.  BUSHING FABRICATED & INSTALLED AS PER EA 1-5750-76737 WINGS LEFT AND RIGHT INBOARD FLAP VANE NR 1 & 3 TEE FITTING WEAR REPAIR.
